MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.53.2307

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2014

Wandering pneumonia caused by dabigatran.

Kono Masakazu, Hirota Kousuke, Yokoe Ayako, Koumura Chie, Sakai Toshihiko, Tojima Hirokazu

Клинический случайСтатьяПеревод в очереди

Аннотация

We herein describe the case of a 74-year-old man who experienced pulmonary consolidation and chest pain following administration of dabigatran, a novel oral anticoagulant. The consolidation settled spontaneously in another lung area, a condition sometimes referred to as "wandering pneumonia." Although we did not find specific pathological evidence of interstitial lung disease on transbronchial lung biopsy, a lung opacity spontaneously disappeared following discontinuance of dabigatran, and there was no recurrence. There are no other reports of dabigatran-induced lung injury, except alveolar hemorrhage and eosinophilic pneumonia. We should consider that any novel drug could cause various types of pulmonary injuries.

Для цитирования: Kono Masakazu, Hirota Kousuke, Yokoe Ayako, Koumura Chie, Sakai Toshihiko, Tojima Hirokazu. Wandering pneumonia caused by dabigatran.. Internal medicine (Tokyo, Japan). 2014. DOI: 10.2169/internalmedicine.53.2307.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.